# SDR 98ZZZX1773

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XAIUR
- Make and model: Bell 212
- Aircraft serial: 30938
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Inner Ring
- Part number: 204011402021
- Condition: Cracked
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE WAS REMOVED FOR 1,000 HOUR INSPECTION AND UPON DISASSEMBLY, EAR WAS FOUND CRACKED AT BOLT HOLE.
